# SDR AALA20020315

- Difficulty date: March 15, 2002
- Submitted: May 16, 2002
- Operation: Air carrier
- Aircraft: N90511
- Make and model: Doug DC-9-82
- Aircraft serial: 49805
- System (JASC): 3350 · Emergency Lighting
- Part: Contactor
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, FIRST CLASS CEILING EMERGENCY EXIT LIGHTS INOPERATIVE.  CLEANED FIRST CLASS CEILING EMERGENCY EXIT LIGHTS CONTACTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
